So I took the monistat 1 day treatment for a yeast infection. I wasn't really having any symptoms, other than the discharge, so I decided to just use the one day insert (the big round capsul-ish looking thing). Well I inserted it day before yesterday and now, 2 days later, the medicine is still completely all up in there (don't really know how else to put it :/ ). I thought one day treatment meant that the medicine would both work, and absorb within a day. Boy was I wrong. Not to be too graphic but I felt up there to see if the medicine was gone this morning and it's EVERYWHERE. Its like it hasn't totally absorbed, it's just sitting up there. Of course it's not in its original capsul form anymore, it's like a wet powdery medicine though just sitting up there, and I don't like it! Does anyone know how long it takes for this to go away?! How long does it take for the medicine to actually completely absorb? Also, does anyone know how long after using the medicine you're supposed to wait before having sex? I'm in a somewhat new relationship. New enough that although we have sex, I'm not really comfortable telling him about my yeast infection and the medicine and why we can't have sex right now. I was hoping the ONE day treatment would only put me in that predicament for ONE day, but obviously that's not the case. Any answers/advice would be appreciated. Again sorry for the somewhat graphic references, but I don't know how else to get out what I'm trying to say. Thanks!
Miconazole - How long does it take for 1 day treatment to absorb inside you?
- 28 Aug 2015 by Jpenny761988
- 2 July 2018 (7 weeks ago)
- monistat, monistat-1, infections, vaginal yeast infection, miconazole, discharge, yeast infection, treatment, symptom
Added 28 Aug 2015:
A few responses have said I didn't know for sure if it was a yeast infection...that's not true. I do know for sure it was a yeast infection, because I went to the doctor and they did a swan, and called me with the results to inform I did in fact have one. My point was just that the only symptom I had was the discharge. I Did have a yeast infection, I know that much for a fact.
Talk with the pharmacist they should be able to direct you on what to do. It sounds like you just went ahead and use this medicine for a.discharge maybe it wasn't a.yeast infection. I mean you're putting a medicine inside you without knowing if the yeast infection was filling out and just went ahead and did it for a discharge. IF I was you and nothing changes call your GYN and get it checked. I don't think you knew that's what you actually had. I don't want to alarm you but no changes go to ER an find out what's really up. I don't know was it a good brand you bought.and not expired. I don't these are questions I would ask myself and you have a new boyfriend and you're having sexual I.intercourse I'm thinking go get checked and find out don't wait. I think the medicine should if did its course already.Did you read the instructions before inserting something up your vajayjay... ok honey. Go get checked. Let us know how and what happened. Good luck and God bless you
You're not even sure its yeast. Personally without the nasty itch I would not say it was. The wax and other stuff that its in will melt and come out.Its not a powder in any stage. I'd just wait until all that stuff is out. I've never seen anything that says you have to wait at all after treating yeast.
First I would go get a pap smear asap and see if it's a yeast infection or an std causing the discharge. Sometimes your body produces its own discharge and its absolutely normal, but also it could be something else. You need to wait on having sex till you get cleared up. Because you could spread what you have. Guys can get a yeast infection as well as us women.
I hope you get everything taken care of!
Taking Monistat One is more for convenience of being able to avoid having to insert the ovule or suppository multiple days in a row. I used it myself and had the same concern. It is one dose but not for the sake of it being able to absorb faster than the Monistat 3 or 7. The Monistat 1 stays in your vagina and dissolves slowly to rid the yeast infection with one dose instead of having to take multiple doses. Mine wasn’t completely done leaking for two weeks.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2015 • 1 answer
Monistat-1 - First yeast infection. I used monistat 1 day suppository 2 nights ago. My symptoms were
Posted 20 Nov 2016 • 2 answers
Posted 12 Dec 2017 • 1 answer
Posted 7 Apr 2018 • 1 answer
Posted 9 Apr 2018 • 1 answer